# SDR AWXA9500196

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Req'D Service
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH-DCA - FLT 266 - CREW RECEIVED MESSAGE FOR E1 IDG LOW OIL PRESSURE.  CREW SHUT GEN OFF LINE AND RETURNED TO CMH WITHOUT FURTHER INCIDENT.  MX FOUND IDG OIL LEVEL LOW AND RESERVICED TO PROPER LEVEL.  NO EVIDENCE OF LEAK OR METAL.  RAN ENGINE, FREQS, VOLTS AND TEMP, ALL IN GREEN BAND.  ACFT RELEASED FOR SERVICE.  (W)
